# SDR IPXA2021070171165

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2513502
- Part serial: 48457
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CR/H I/B FLAP O/B AFT HINGE #7 LUG BORE AND O/B FACE HAS PITTINGCORROSION REMOVED PER CMM 57-52-03. PERFORMED DETAILED, FPI, HFEC TO ENSURE NO CRACKING OR FURTHER DAMAGE PRESENT.INSTALLED BUSHINGS IAW CMM 57-52-03 REF. EO MD11-5740-80847-A AND EA 011-5740-01-A9191 REV. IR
